# SDR HNAA2010063000166

- Difficulty date: June 24, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 46,738 hours, 52,402 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(2) EMERGENCY EXIT MARKER LIGHTS ON LOWER AIR STAIR DOOR MARKER ARE NOT WORKING.  RELAMPED EMERGENCY LIGHT AT SAID LOCATION BY REMOVING LENS, R & R BULBS AND RE-INSTALLED LENS.
